Annali di Matematica Pura ed Applicata

, Volume 123, Issue 1, pp 27–33 | Cite as

On the almost hermitian structures on a differentiable manifold

  • M. Barros


Differentiable Manifold Hermitian Structure 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    O. C. Andonie,Some properties of almost Hermitian structures, Tensor N.C.,30 (1976), pp. 289–290.Google Scholar
  2. [2]
    M. Barros,Clases de Chern de las NK-variedades.Geometria de las AK 2-variedades, Publ. Univ. de Granada, Spain, 1976.Google Scholar
  3. [3]
    A. Gray,Nearly Kähler manifolds, J. of Diff. Geom.,4 (1970), pp. 283–309.Google Scholar
  4. [4]
    A. Gray,The structure of Nearly Kähler manifolds, Math. Ann.,248 (1976), pp. 223–233.Google Scholar
  5. [5]
    R.Hit,Almost complex and almost contact manifolds, Fac. Sci. Estambul (1974), pp. 1–5.Google Scholar
  6. [6]
    S. Kobayashi -K. Nomizu,Foundations of Differential Geometry I, II, J. Wiley, New York, 1963, 1969.Google Scholar
  7. [7]
    J. W.Milnor,Morse Theory, Ann. Math. Studies,51, Princeton Univ. Press, 1963.Google Scholar

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1980

Authors and Affiliations

  • M. Barros
    • 1
  1. 1.GranadaSpain

Personalised recommendations